# SDR IPXA1566667

- Difficulty date: May 9, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103087
- Condition: Dented
- Location: Bs 1540 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO BAY LT FRAME IS DENTED BS 1540 ABOVE STR 23L.     REPAIRED IAW SRM 53-00-07-2R 5 DETAIL I.
